RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 4, Pages 797–803 (Mi tvp1508)  

Short Communications

Asymptotics for multinomial goodness of fit tests for simple hypothesis

T. Inglot, T. Jurlewicz, T. Ledwina


Full text: PDF file (474 kB)

English version:
Theory of Probability and its Applications, 1990, 35:4, 771–777

Bibliographic databases:

Received: 09.11.1988
Language:

Citation: T. Inglot, T. Jurlewicz, T. Ledwina, “Asymptotics for multinomial goodness of fit tests for simple hypothesis”, Teor. Veroyatnost. i Primenen., 35:4 (1990), 797–803; Theory Probab. Appl., 35:4 (1990), 771–777

Citation in format AMSBIB
\Bibitem{IngJurLed90}
\by T.~Inglot, T.~Jurlewicz, T.~Ledwina
\paper Asymptotics for multinomial goodness of fit tests for simple hypothesis
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 4
\pages 797--803
\mathnet{http://mi.mathnet.ru/tvp1508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090512}
\zmath{https://zbmath.org/?q=an:0780.62043|0709.62046}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 4
\pages 771--777
\crossref{https://doi.org/10.1137/1135111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990GZ59600016}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1508
  • http://mi.mathnet.ru/eng/tvp/v35/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:119
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019